MathSciNet Relay Station
MathSciNet bibliographic data
MR1186827 (93g:68107) 68R10 (05C85 68P05)
Kannan, Sampath; Naor, Moni; Rudich, Steven Implicit representation of graphs. SIAM J. Discrete Math. 5 (1992), no. 4, 596–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement